MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during the procedure, the acrobat-i stabilizer system locking lever was not working.It kept rotating and could not be tightened.The procedure was completed using a new device.There was no harm or delay reported.
 
Additional Manufacturer Narrative
(b)(4).Event site name exceeds character limitations: (b)(6).
 
Additional Manufacturer Narrative
Tw (b)(4).Updated sections: b4, d9, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 03/23/2026.An investigation was conducted on 03/24/2026.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the returned device.The device was loaded onto a reference retractor with no physical or visual difficulties observed.The device was able to be locked onto the reference retractor.The flexlink arm was able to be adjusted and positioned.Based on the condition of the device as well as the evaluation results, the reported failure "positioning problem" was not confirmed.The lot # 3000471277 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24604462
Report Number2242352-2026-0000180
Device Sequence Number9027241
Product Code MWS
UDI-Device Identifier00607567700581
UDI-Public(01)00607567700581(10)3000471277(17)270415
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000
Device Catalogue NumberOM-10000
Device Lot Number3000471277
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age67 YR
Patient SexMale
Patient Weight70 KG